Asynchronous Control for Discrete-Time Markovian Jump Systems With Multiplicative Noise

被引:2
|
作者
Wang, Shitong [1 ]
Wu, Zheng-Guang [1 ,2 ,3 ]
Shi, Peng [4 ]
Wu, Zhaojing [5 ]
机构
[1] Zhejiang Univ, Inst Cyber Syst & Control, Natl Lab Ind Control Technol, Hangzhou 310027, Peoples R China
[2] Zhejiang Normal Univ, Coll Math & Comp Sci, Jinhua 321004, Peoples R China
[3] Shenzhen Polytech, Inst Intelligence Sci & Engn, Shenzhen 518055, Peoples R China
[4] Univ Adelaide, Sch Elect & Elect Engn, Adelaide, SA 5005, Australia
[5] Yantai Univ, Sch Math & Informat Sci, Yantai 264005, Peoples R China
基金
中国国家自然科学基金;
关键词
Markovian jump systems; multiplicative noise; asynchronous control; guaranteed cost control; LINEAR-SYSTEMS;
D O I
10.1109/TCSII.2023.3237902
中图分类号
TM [电工技术]; TN [电子技术、通信技术];
学科分类号
0808 ; 0809 ;
摘要
In this note, the guaranteed cost control problem for discrete-time Markovian jump systems with state and input multiplicative noise is solved. Since the model mismatch problem often exists in system modes and controller modes, an asynchronous controller is presented to make the system stochastically stable. By using of the linear matrix inequality techniques, an optimization solution can be obtained, such that the quadratic cost function can be minimized, meanwhile the expectation of the state and control can be guaranteed in a constraint set.
引用
收藏
页码:2480 / 2484
页数:5
相关论文
共 50 条
  • [41] Robust H∞ Control for Discrete-Time Fuzzy Systems with Markovian Jumps and Multiplicative Noises
    Sun Huiying
    Wang Haiping
    [J]. PROCEEDINGS OF THE 31ST CHINESE CONTROL CONFERENCE, 2012, : 2819 - 2823
  • [42] Stochastic Passivity of Discrete-Time Markovian Jump Nonlinear Systems
    Wang, Yue
    Gupta, Vijay
    Antsaklis, Panos J.
    [J]. 2013 AMERICAN CONTROL CONFERENCE (ACC), 2013, : 4879 - 4884
  • [43] Robust estimate for discrete-time Markovian jump linear systems
    Terra, Marco H.
    Ishihara, Joao Y.
    Jesus, Gildson
    [J]. PROCEEDINGS OF THE 48TH IEEE CONFERENCE ON DECISION AND CONTROL, 2009 HELD JOINTLY WITH THE 2009 28TH CHINESE CONTROL CONFERENCE (CDC/CCC 2009), 2009, : 1305 - 1309
  • [44] Convergence rate analysis of discrete-time Markovian jump systems
    Li, Zhao-Yan
    Wang, Yong
    [J]. APPLIED MATHEMATICS LETTERS, 2010, 23 (09) : 1056 - 1064
  • [45] Robust Estimation for Discrete-Time Markovian Jump Linear Systems
    Terra, Marco H.
    Ishihara, Joao Y.
    Jesus, Gildson
    Cerri, Joao P.
    [J]. IEEE TRANSACTIONS ON AUTOMATIC CONTROL, 2013, 58 (08) : 2065 - 2071
  • [46] Robust filtering for discrete-time Markovian jump delay systems
    Wang, ZD
    Lam, J
    Liu, XH
    [J]. IEEE SIGNAL PROCESSING LETTERS, 2004, 11 (08) : 659 - 662
  • [47] Observability and detectability of discrete-time stochastic systems with Markovian jump
    Shen, Lijuan
    Sun, Jitao
    Wu, Qidi
    [J]. SYSTEMS & CONTROL LETTERS, 2013, 62 (01) : 37 - 42
  • [48] SLQC for Discrete-Time Markovian Jump Stochastic Linear Systems
    Sun Huiying
    Zhang Xuelei
    Feng Chunyu
    [J]. PROCEEDINGS OF THE 31ST CHINESE CONTROL CONFERENCE, 2012, : 2326 - 2330
  • [49] H∞ Estimates for Discrete-Time Markovian Jump Linear Systems
    Terra, Marco H.
    Jesus, Gildson
    Ishihara, Joao Y.
    [J]. MATHEMATICAL PROBLEMS IN ENGINEERING, 2013, 2013
  • [50] Reachable Set Estimation of Discrete-time Markovian Jump Systems
    Feng, Zhiguang
    Zheng, Weixing
    [J]. PROCEEDINGS OF THE 35TH CHINESE CONTROL CONFERENCE 2016, 2016, : 188 - 193